# SDR VNAA202504020006

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 19,719 hours, 17,576 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331014
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE DAMAGE WITHIN 795.42 FLIGHT HOURS OF INITIAL RELEASE AFTER SECTION I, ACCOMPLISH A PERMANENT REPAIR AT DISCREPANT AREA IN ACCORDANCE WITH APPROVED PROCEDURES OR REPLACE PART.   BIRD STRIKE DAMAGE, FRAME WAS REPAIRED PER REO 670-51-00-085.REV. -A AND PER EA 53-2025-0325 REV- - AND SECTION SKIN WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 AND PER EA A1-690-53-00108 REV.A SECTION III - PERMANENT REPAIR
